# SDR DALA2024101610140

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,309 hours, 24,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 AD, A.A , IN REF TO AMDS 2561-01257-01F STEP 12 FWD GIRT BAR SLIDER ENGAGEMENT LESS THAN 0.37 INCHES AT R4 GIRT BAR. CORRECTIVE ACTION: SUMMARY OF NRC 00042: GIRTBAR AT R4 DOOR WAS REPLACED BY SERVICEBLE GIRTBAR, MEASURE MINIMUM ENGAGEMENT WAS PERFORMED UNDER AD, A.A , 2561-01257-01F STEP 12. AND APLICABILITY WAS VERIFY PER B757-300 IPC 25-66-05 MEASURE OK. AND PER B757-300 AMM 25-66-10. (0610851)
